Symmetries and reversing symmetries of polynomial automorphisms of the plane

Baake M, Roberts JAG (2005)
NONLINEARITY 18(2): 791-816.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Baake, MichaelUniBi; Roberts, J. A. G.
Abstract / Bemerkung
The polynomial automorphisms of the affine plane over a field K form a group which has the structure of an amalgamated free product. This well-known algebraic structure can be used to determine some key results about the symmetry and reversing symmetry groups of a given polynomial automorphism.
Erscheinungsjahr
2005
Zeitschriftentitel
NONLINEARITY
Band
18
Ausgabe
2
Seite(n)
791-816
ISSN
0951-7715
Page URI
https://pub.uni-bielefeld.de/record/1604539

Zitieren

Baake M, Roberts JAG. Symmetries and reversing symmetries of polynomial automorphisms of the plane. NONLINEARITY. 2005;18(2):791-816.
Baake, M., & Roberts, J. A. G. (2005). Symmetries and reversing symmetries of polynomial automorphisms of the plane. NONLINEARITY, 18(2), 791-816. https://doi.org/10.1088/0951-7715/18/2/017
Baake, M., and Roberts, J. A. G. (2005). Symmetries and reversing symmetries of polynomial automorphisms of the plane. NONLINEARITY 18, 791-816.
Baake, M., & Roberts, J.A.G., 2005. Symmetries and reversing symmetries of polynomial automorphisms of the plane. NONLINEARITY, 18(2), p 791-816.
M. Baake and J.A.G. Roberts, “Symmetries and reversing symmetries of polynomial automorphisms of the plane”, NONLINEARITY, vol. 18, 2005, pp. 791-816.
Baake, M., Roberts, J.A.G.: Symmetries and reversing symmetries of polynomial automorphisms of the plane. NONLINEARITY. 18, 791-816 (2005).
Baake, Michael, and Roberts, J. A. G. “Symmetries and reversing symmetries of polynomial automorphisms of the plane”. NONLINEARITY 18.2 (2005): 791-816.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar